It is currently Mon Aug 21, 2017 10:24 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2
Author Message
 Post subject: Update!
PostPosted: Fri Aug 19, 2011 9:01 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Aug 09, 2011 5:05 pm
Posts: 147
sooooo i saw my doc today. she put me back up to 4mg because i was "monkeying" with my doses and got too low, too fast. apparently i went through wd for a week because when you cut the strips, you are not getting the correct amount of subs due to the way the films are made....nice! i couldve kicked myself in the ass.

anyway, ill be on 4mg for a month to stabilize since i went from 8-2 way too fast, and then ill taper to 3 in two weeks, then 2mg after that and stay there for about 6 weeks, then ill get down to 1mg and i may have to jump at 2mg...we will see how i take the tapering.


UGH! frustration!!!!!!!! i feel better though. no more wd except general anxiety but that is mostly just life.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 20, 2011 2:00 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I'm not sure I understand your last post. Almost everyone here who are tapering are using the strips because we've been told that the coating on the strips is more uniform than the way the bupe is distributed in a tablet. How are you going to taper if you don't cut the 2mg strips?
Also, WTH does she mean by "monkeying" with your dose? It sounds like your strategy of doing 3/2/3/2 was very sensible. Now she wants you back above the ceiling after you worked so hard to get your body used to periods of low blood levels? I'm sorry if i sound like a jerk, but I just dropped rapidly to 2 mg after being on 12 mg for the better part of 2 years. Yes, I felt like shit the first few days, and did the up and down thing like you did, but after about a week or so I adjusted. I couldn't imagine having my doc tell me I have to go back up now. If you WANT to go back up, then please disregard everything I just said. I just don't think you were doing anything wrong.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 20, 2011 8:33 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Aug 09, 2011 5:05 pm
Posts: 147
Lillyval wrote:
I'm not sure I understand your last post. Almost everyone here who are tapering are using the strips because we've been told that the coating on the strips is more uniform than the way the bupe is distributed in a tablet. How are you going to taper if you don't cut the 2mg strips?
Also, WTH does she mean by "monkeying" with your dose? It sounds like your strategy of doing 3/2/3/2 was very sensible. Now she wants you back above the ceiling after you worked so hard to get your body used to periods of low blood levels? I'm sorry if i sound like a jerk, but I just dropped rapidly to 2 mg after being on 12 mg for the better part of 2 years. Yes, I felt like shit the first few days, and did the up and down thing like you did, but after about a week or so I adjusted. I couldn't imagine having my doc tell me I have to go back up now. If you WANT to go back up, then please disregard everything I just said. I just don't think you were doing anything wrong.


yea i know what you are saying, but i didnt stick to the strategy for more than a week and skipped to 2, not 3!! i was sick for about 2 weeks on and off. i am not sure what she meant about me cutting the 8mg films into 2mgs strips, except that if i wasnt cutting them in the right does, my blood levels were not getting used to the medicine.

you arent a jerk people here are so sensitive lol!
:)


Top
 Profile  
 
Our Sponsors
 Post subject: also...
PostPosted: Sat Aug 20, 2011 8:37 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Aug 09, 2011 5:05 pm
Posts: 147
for some reason when i did go to 2mg, it had been about 2.5/3 weeks on 2mg and i STILL did not stabilize so im not sure if i want to ignore her this time or not. we made a really good plan for december, after classes. i can't see myself being sick until then-id rather just get sick for 2 weeks instead of dragging it out!! so ill get down to about 1mg before i jump off. its cool with me, and ill get the 2mg strips in about a month so no more cutting into tiny pieces!!!!!!!!
thanks so much for your input and i want to know how you are doing after the kids go to school!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 20, 2011 8:39 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Aug 09, 2011 5:05 pm
Posts: 147
Lillyval wrote:
Tear3jerker, your post is very interesting. It reminds me of a guy who was on this forum for a short time who had major medical problems and said he had detoxed off of various opiates and Suboxone several times. One thing I remember him saying was that after the first time with Suboxone, it was the emotional, not physical, withdrawals that were the worst. I went off Sub briefly at 2mg and I almost can't recall the physical symptoms, but the crushing depression was so bad that I had to go back on. I'm on 2mg now and I'm doing prettty well, but yesterday, right in the middle of making supper, I had this moment of raw fear and despair. It only lasted a minute, but it was so awful that I'm thinking if that is what going off of Sub is going to be like I'm not gonna be able to take it.



you arent alone. i have more bouts of crying and anxiety and fear now on this stuff-out of nowhere!
i am going to gladly take something to help with that so i dont go insane when i jump.
i will let you know when i get to 2mg-hopefully about 6 weeks from now. im going to take my time this time. i tapered from 8-2 in like a month. not good.


Top
 Profile  
 
PostPosted: Thu Apr 17, 2014 7:48 pm 
Offline
New Poster
New Poster

Joined: Thu Apr 17, 2014 7:28 pm
Posts: 1
Hey guys I just joined the forum.. I'm quiting subs today. I have a few questions and hopefully you can help. 2 years ago I quit 150mgs of methadone cold turkey. Needless to say it was the most horrific 2 weeks of my life. After the 1st 2 weeks it took another 90 days to feel normal again. I'm trying to get an idea what to expect this time with the subs. I take anywhere between 4 and 6mg a day but I've only been on it for about 10 months. For the first 6months I only took 2mg a day but it slowly grew. Any help as to what I can expect would be nice, thanks guys and gals


Top
 Profile  
 
PostPosted: Thu Apr 17, 2014 11:38 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
Hi and welcome to the forum! Being new it's hard to know where to post, so I thought I'd give you a little guidance. :)

If you hit the Index tab up top it will show you all of the categories we have on the forum. My suggestion is that you click on the 'Stopping Suboxone' section and then create your own thread by clicking 'new topic'. More people are likely to see your post if it's in a new topic! The topic you posted in is inactive.

Good luck with your detox!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group